MathSciNet Relay Station
MathSciNet bibliographic data
MR743729 (85i:65119) 65M10 (35K55 35Q20 35R35 76S05)
DiBenedetto, E.; Hoff, David An interface tracking algorithm for the porous medium equation. Trans. Amer. Math. Soc. 284 (1984), no. 2, 463–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement